Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 95, Number 3
HTML articles powered by AMS MathViewer

A structure theorem for the polars of unitarily invariant norms
Govind S. Mudholkar and Marshall Freimer PDF
Proc. Amer. Math. Soc. 95 (1985), 331-337
Monic polynomials and generating ideals efficiently
Budh Nashier PDF
Proc. Amer. Math. Soc. 95 (1985), 338-340
Stationary points of plane forms
Susan Jane Colley PDF
Proc. Amer. Math. Soc. 95 (1985), 341-347
On $G$-systems and $G$-graded rings
P. Grzeszczuk PDF
Proc. Amer. Math. Soc. 95 (1985), 348-352
A remark on the structure of absolute Galois groups
Tilmann Würfel PDF
Proc. Amer. Math. Soc. 95 (1985), 353-356
Positive definite bounded matrices and a characterization of amenable groups
Marek Bożejko PDF
Proc. Amer. Math. Soc. 95 (1985), 357-360
The potential $\mathcal {J}$-relation and amalgamation bases for finite semigroups
T. E. Hall and Mohan S. Putcha PDF
Proc. Amer. Math. Soc. 95 (1985), 361-364
Some modular identities of Ramanujan useful in approximating $\pi$
Jon Borwein PDF
Proc. Amer. Math. Soc. 95 (1985), 365-371
Exponential sums and forms for varieties over finite fields
Richard G. Sarkisian PDF
Proc. Amer. Math. Soc. 95 (1985), 372-374
On some properties of the Banach algebras $A_ p(G)$ for locally compact groups
Edmond E. Granirer PDF
Proc. Amer. Math. Soc. 95 (1985), 375-381
Coincidence sets in the obstacle problem for the $p$-harmonic operator
Shigeru Sakaguchi PDF
Proc. Amer. Math. Soc. 95 (1985), 382-386
Weighted norm inequalities for certain integral operators. II
H. P. Heinig PDF
Proc. Amer. Math. Soc. 95 (1985), 387-395
A small boundary for $H^ \infty$ on a strictly pseudoconvex domain
Antonella Cupillari PDF
Proc. Amer. Math. Soc. 95 (1985), 396-402
A note on minimal covers for sofic systems
Mike Boyle, Bruce Kitchens and Brian Marcus PDF
Proc. Amer. Math. Soc. 95 (1985), 403-411
On the spectra of $C_ {11}$-contractions
H. Bercovici and L. Kérchy PDF
Proc. Amer. Math. Soc. 95 (1985), 412-418
A Hörmander type criterion for quasiradial Fourier multipliers
Henry Dappa and Hajo Luers PDF
Proc. Amer. Math. Soc. 95 (1985), 419-424
Monotone $L_ 1$-approximation on the unit $n$-cube
Richard B. Darst and Robert Huotari PDF
Proc. Amer. Math. Soc. 95 (1985), 425-428
Weak spectral theory
M. W. Wong PDF
Proc. Amer. Math. Soc. 95 (1985), 429-432
Structure of the efficient point set
Đinh The Lục PDF
Proc. Amer. Math. Soc. 95 (1985), 433-440
A nonlinear boundary problem
John R. Hatcher PDF
Proc. Amer. Math. Soc. 95 (1985), 441-448
Minimal projections and absolute projection constants for regular polyhedral spaces
Bruce L. Chalmers and Boris Shekhtman PDF
Proc. Amer. Math. Soc. 95 (1985), 449-452
Spherical quadrature and inversion of Radon transforms
W. R. Madych and S. A. Nelson PDF
Proc. Amer. Math. Soc. 95 (1985), 453-457
Embedded minimal surfaces in $3$-manifolds with positive scalar curvature
J. H. Rubinstein PDF
Proc. Amer. Math. Soc. 95 (1985), 458-462
Fold singularities in pseudo-Riemannian geodesic tubes
Marek Kossowski PDF
Proc. Amer. Math. Soc. 95 (1985), 463-469
Weak convergence of the empirical characteristic function
J. E. Yukich PDF
Proc. Amer. Math. Soc. 95 (1985), 470-473
Continuous functions on the space of probabilities
S. C. Bagchi and B. V. Rao PDF
Proc. Amer. Math. Soc. 95 (1985), 474-475
Open and monotone fixed point free maps on uniquely arcwise connected continua
Lee Mohler and Lex G. Oversteegen PDF
Proc. Amer. Math. Soc. 95 (1985), 476-482
Orbits of higher-dimensional hereditarily indecomposable continua
James T. Rogers PDF
Proc. Amer. Math. Soc. 95 (1985), 483-486
A characterization of closed images of metric spaces
L. Foged PDF
Proc. Amer. Math. Soc. 95 (1985), 487-490
Sets of recurrent points of continuous maps of the interval
Jin Cheng Xiong PDF
Proc. Amer. Math. Soc. 95 (1985), 491-494
Riemannian foliations of the rank one symmetric spaces
Richard H. Escobales PDF
Proc. Amer. Math. Soc. 95 (1985), 495-498
Inverse systems of absolute retracts and almost continuity
Vladimir N. Akis PDF
Proc. Amer. Math. Soc. 95 (1985), 499-502
A formally normal operator having no normal extension
Konrad Schmüdgen PDF
Proc. Amer. Math. Soc. 95 (1985), 503-504